International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 126

Research Paper | Mathematics | China | Volume 5 Issue 6, June 2016


Optimal Dividend and Financing Control Problem in the Risk Model with Non-Cheap Proportional Reinsurance

Ye Liu, Danfeng Zhao


Abstract: In this paper, we consider the optimal dividend and financing control problem in the risk model with non-cheap proportional reinsurance and two kinds of transaction costs. The company control its reserves by paying dividends, issuing equity and taking reinsurance. In our model, the objective is to find the strategy which maximizes the expected present value of the dividends payout minus the equity issuance until the time of ruin. We solve the optimal control problem and identify the optimal strategy by constructing two categories of suboptimal control problems, one is the classical model without equity issuance, the other never goes bankrupt by equity issuance.


Keywords: dividend, equity issuance, non-cheap proportional reinsurance, HJB equation, optimal strategy


Edition: Volume 5 Issue 6, June 2016,


Pages: 563 - 569


How to Cite this Article?

Ye Liu, Danfeng Zhao, "Optimal Dividend and Financing Control Problem in the Risk Model with Non-Cheap Proportional Reinsurance", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV164089, Volume 5 Issue 6, June 2016, 563 - 569

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'dividend'

Downloads: 113

Research Paper, Mathematics, China, Volume 6 Issue 5, May 2017

Pages: 1703 - 1709

Optimal Dividend Barrier in the Classical Risk Model Perturbed by Diffusion

Xitong Song, Yanan Wang

Share this Article

Downloads: 116

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1872 - 1875

On the Compound Poisson Model with Debit Interest under Absolute Ruin

Dingjie Fu, Yan Guo

Share this Article

Similar Articles with Keyword 'HJB equation'

Downloads: 121

Research Paper, Mathematics, China, Volume 6 Issue 5, May 2017

Pages: 1660 - 1666

The Optimal Dividend Problem in the Compound Poisson Model with Covering the Deficit at Ruin

Yanan Wang, Xitong Song

Share this Article

Downloads: 123

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1876 - 1879

The Optimal Dividend Problem in the Continuous- Time Compound Binomial Model Under the Reinsurance Control

Yan Guo, Dingjie Fu

Share this Article
Top